Stochastic stability of non-uniformly hyperbolic diffeomorphisms

José F. Alves, Vítor Araújo, Carlos H. Vásquez

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

We prove that the statistical properties of random perturbations of a diffeomorphism with dominated splitting having mostly contracting center-stable direction and non-uniformly expanding center-unstable direction are described by a finite number of stationary measures. We also give necessary and sufficient conditions for the stochastic stability of such dynamical systems. We show that a certain C2-open class of non-uniformly hyperbolic diffeomorphisms introduced by Alves, Bonatti and Viana in [2] are stochastically stable.

Original languageEnglish
Pages (from-to)299-333
Number of pages35
JournalStochastics and Dynamics
Volume7
Issue number3
DOIs
StatePublished - Sep 2007
Externally publishedYes

Keywords

  • Dominated splitting
  • Non-uniform hyperbolicity
  • Random perturbation
  • SRB measure
  • Stochastic stability

Fingerprint

Dive into the research topics of 'Stochastic stability of non-uniformly hyperbolic diffeomorphisms'. Together they form a unique fingerprint.

Cite this